# SDR UHLA201509110738

- Difficulty date: September 11, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 29,471 hours, 17,067 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO CUTOUT LOWER BEAM AFT DOUBLER DAMAGED.  R & R AFT DOUBLER IN FWD CARGO DOOR CUTOUT IAW SRM 51-40-02.
